Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics. Advance publication of articles online is available.

Learn about DMJ's founding and visit DMJ By the Numbers for key facts about this flagship journal.

  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935--
  • Access: By subscription only
  • Euclid URL:

In Memoriam

The Duke Mathematical Journal notes with sadness the passing of the distinguished mathematician Jean Bourgain, a current Editor of DMJ who served the journal faithfully for 28 years.

Richard Hain and Jonathan Wahl
Managing Editors

Featured bibliometrics

MR Citation Database MCQ (2017): 2.45
JCR (2017) Impact Factor: 2.317
JCR (2017) Five-year Impact Factor: 2.539
JCR (2017) Ranking: 10/309 (Mathematics)
Article Influence (2017): 4.452
Eigenfactor: Duke Mathematical Journal
SJR/SCImago Journal Rank (2017): 6.155

Indexed/Abstracted in: Current Contents: Physical, Chemical & Earth Sciences, IBZ Online, Magazines for Libraries, MathSciNet, Science Citation Index, Science Citation Index Expanded, Scopus, and zbMATH

Featured article

Conserved energies for the cubic nonlinear Schrödinger equation in one dimension

Herbert Koch and Daniel Tataru Volume 167, Number 17 (2018)

We consider the cubic nonlinear Schrödinger (NLS) equation as well as the modified Korteweg–de Vries (mKdV) equation in one space dimension. We prove that for each s>12 there exists a conserved energy which is equivalent to the Hs-norm of the solution. For the Korteweg–de Vries (KdV) equation, there is a similar conserved energy for every s1.

Complementary access for a limited time